Can you go through withdrawal after stopping Neurontin?

Responses (2)

21 Aug 2013

You certainly can, and should never stop them abruptly. You need to taper the dose down.

Votes: +1

21 Aug 2013

Thank You

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Neurontin - has anyone experienced withdrawal symptoms when coming off Neurontin?

I had horrible side effects while taking 2700 mg for shingles. I came off slowly. Horrible withdrawal. Now, 3 months later, I am still experiencing ...

4 answers 3 May 2011

Neurontin and Imodium for wd's Withdrawal from opiates, Help Hints?

Just wondering if anyone else has had success with symptoms of withdrawals using larger doses of Gabapentin/nuerontin and large doses of Imodium. It ...

4 answers 16 Feb 2012

I am trying to taper off of 300mg Neurontin?

I am on 300mg Neurontin and on 25mg Valium. I would like to taper off the Valium but I tried before and had horrible withdrawal symptoms. So I had to ...

1 answer 23 Jun 2013

Nystatin/Triamcinolone - Is there withdrawal symptoms that may occur after stopping the medication?

I took this medication for jock itch. But after stopping the medication I started experiencing sever itching and sensitivity. I also noted thickening ...

1 answer 2 Jan 2014